MathSciNet Relay Station
MathSciNet bibliographic data
MR1475685 (2000a:34013) 34A34 (17A36 34C20 37C10)
Hopkins, Nora C.; Kinyon, Michael K. Quadratic differential equations in $\bold Z\sb 2$-graded algebras. Trans. Amer. Math. Soc. 351 (1999), no. 11, 4545–4559.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement